MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC AP; HEART-VALVE, MECHANICAL
Model Number 505DA18
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information that this aortic mechanical valve was implanted and explanted during the procedure and was replaced with another mechanical valve of the same model.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this 18mm aortic mechanical valve was implanted and explanted during the same procedure and was replaced with a 16mm mechanical valve of the same model as the physician thought the 18mm was too large for the patient.No other adverse patient effects were reported.Updated device code.Updated physician name and address field.If information is provided in the future, a supplemental report will be issued.

Brand Name
AORTIC AP
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key6814373
Report Number3008592544-2017-00045
Device Sequence Number102974
Product Code LWQ
UDI-Device Identifier00643169335028
UDI-Public00643169335028
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/20/2019
Device Model Number505DA18
Device Catalogue Number505DA18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2017
Supplement Date Received by Manufacturer08/18/2017
Initial Report FDA Received Date08/23/2017
Supplement Report FDA Received Date09/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR